# SDR SWIA201335391

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 33,021 hours, 46,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN AT SEAT 6C IS BROKEN.  FLT 5348 RELAMPED EMERGENCY EXIT SIGN AT SEAT 6C.
